# SDR HEEA077701

- Difficulty date: January 25, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N854PH
- Make and model: Snias AS350B
- Aircraft serial: 3248
- Aircraft time: 1,282 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nacelle
- Part time: 1,282 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAKING FUEL OUT OF DRAIN WHEN ENGINE RUNNING.
